# SDR 2004UALA00741

- Difficulty date: August 4, 2004
- Submitted: August 17, 2004
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 16,496 hours, 4,859 cycles
- Engine: Pwa PW4052
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EEL LIGHT INOPERATIVE.  REPLACED LIGHT ASSY.
